Modified subgradient extragradient algorithm for pseudomonotone equilibrium problems
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1503-1521
https://doi.org/10.4134/BKMS.b170868
Published online September 30, 2018
Dang Van Hieu
Ton Duc Thang University
Abstract : The paper introduces a modified subgradient extragradient method for solving equilibrium problems involving pseudomonotone and Lipschitz-type bifunctions in Hilbert spaces. Theorem of weak convergence is established under suitable conditions. Several experiments are implemented to illustrate the numerical behavior of the new algorithm and compare it with a well known extragradient method.
Keywords : equilibrium problem, extragradient method, subgradient method, Lipschitz-type condition, pseudomonotone bifunction
MSC numbers : Primary 90C33, 47J20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd